# SDR TRAX200701404

- Difficulty date: September 26, 2007
- Submitted: October 3, 2007
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 22,174 hours, 18,972 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E 530JL I/B ATTACH ANGLE IS CRACKED IN UPPER AND LOWER RADIUS.    REMOVED LT L/E WING ATTACH ANGLE THAT WAS CRACKED, AND LOCATED NEW SERVICEABLE P/N 600-12045-11 AND INSTALLED, IAW CRJ SRM 51-40-11.
